File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: Optimal ellipsoidal stability domain estimates for odd polynomial systems

TitleOptimal ellipsoidal stability domain estimates for odd polynomial systems
Authors
Issue Date1997
Citation
Proceedings Of The Ieee Conference On Decision And Control, 1997, v. 4, p. 3528-3529 How to Cite?
AbstractThe algorithms for computing estimates of the domain attraction of an equilibrium point consists of two distinct steps: the selection of a Lyapunov function and the estimation of the domain of attraction computed for the chosen Lyapunov function. These steps can be cast as a non-convex minimization problem that is in general difficult to solve in the presence of local extrema. To overcome this difficulty, a convex optimization method for obtaining optimal ellipsoidal estimates of polynomial systems having a single homogeneous nonlinear term other than the linear one is proposed. The methods by which these optimal ellipsoidal estimates can be acquired for general odd polynomial systems are discussed.
Persistent Identifierhttp://hdl.handle.net/10722/158232
ISSN

 

DC FieldValueLanguage
dc.contributor.authorChesi, Gen_US
dc.contributor.authorGenesio, Ren_US
dc.contributor.authorTesi, Aen_US
dc.date.accessioned2012-08-08T08:58:39Z-
dc.date.available2012-08-08T08:58:39Z-
dc.date.issued1997en_US
dc.identifier.citationProceedings Of The Ieee Conference On Decision And Control, 1997, v. 4, p. 3528-3529en_US
dc.identifier.issn0191-2216en_US
dc.identifier.urihttp://hdl.handle.net/10722/158232-
dc.description.abstractThe algorithms for computing estimates of the domain attraction of an equilibrium point consists of two distinct steps: the selection of a Lyapunov function and the estimation of the domain of attraction computed for the chosen Lyapunov function. These steps can be cast as a non-convex minimization problem that is in general difficult to solve in the presence of local extrema. To overcome this difficulty, a convex optimization method for obtaining optimal ellipsoidal estimates of polynomial systems having a single homogeneous nonlinear term other than the linear one is proposed. The methods by which these optimal ellipsoidal estimates can be acquired for general odd polynomial systems are discussed.en_US
dc.languageengen_US
dc.relation.ispartofProceedings of the IEEE Conference on Decision and Controlen_US
dc.titleOptimal ellipsoidal stability domain estimates for odd polynomial systemsen_US
dc.typeConference_Paperen_US
dc.identifier.emailChesi, G:chesi@eee.hku.hken_US
dc.identifier.authorityChesi, G=rp00100en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0031369889en_US
dc.identifier.volume4en_US
dc.identifier.spage3528en_US
dc.identifier.epage3529en_US
dc.identifier.scopusauthoridChesi, G=7006328614en_US
dc.identifier.scopusauthoridGenesio, R=7006875604en_US
dc.identifier.scopusauthoridTesi, A=7007124648en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats